# SDR CALA0200375

- Difficulty date: June 29, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 52,477 hours, 27,049 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 727e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN R/H FUSELAGE SKIN AT STA 727E, S24R. REPAIRED IAW SRM 53-00-01, FIGURE 201.
